Indecomposable A-module summands in H* V which are unstable algebras.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 145-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__205_3_174164,
author = {Hanns-Werner Henn and Lionel Schwartz},
title = {Indecomposable {A-module} summands in {H*} {V} which are unstable algebras.},
journal = {Mathematische Zeitschrift},
pages = {145--158},
year = {1990},
volume = {205},
number = {3},
zbl = {0686.55010},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174164/}
}
Hanns-Werner Henn; Lionel Schwartz. Indecomposable A-module summands in H* V which are unstable algebras.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 145-158. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174164/